On The Ricci Symmetry of Almost Kenmotsu Manifolds

Authors

  • Dibakar Dey University of Calcutta

DOI:

https://doi.org/10.5556/j.tkjm.53.2022.3761

Keywords:

Almost Kenmotsu manifolds, Ricci symmetric manifolds, Einstein manifold, Sectional curvature

Abstract

In the present paper, we characterize Ricci symmetric almost Kenmotsu manifolds under several constraints and proved that they are Einstein manifolds. As a consequence, we obtain several corollaries. Finally, an illustrative example is presented to verify our results.

References

D. E. Blair, Contact manifold in Riemannian Geometry. Lecture Notes on Mathematics, Springer, Berlin, 509(1976).

D. E. Blair, Riemannian Geometry on contact and symplectic manifolds, Progr. Math., Birkhäuser, Boston, 203(2010).

E. Cartan, Sur une classes remarquable d’espaces de Riemannian, Bull. Soc. Math. France 54(1926), 214-264.

U. C. De and D. Dey, Pseudo-symmetric structures on almost Kenmotsu manifolds with nullity distributions, Acta Comment. Univ. Tartu. Math. 23(2019), 13-24.

G. Dileo and A. M. Pastore, Almost Kenmotsu manifolds and nullity distributions, J. Geom. 93(2009), 46-61.

G. Dileo and A. M. Pastore, Almost Kenmotsu manifolds with a condition of η-parallelsim, Differential Geom. Appl. 27(2009), 671-679.

G. Dileo and A. M. Pastore, Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin, 14(2007), 343-354.

S. Deshmukh, U. C. De and P. Zhao, Ricci semisymmetric almost Kenmotsu manifolds with nullity distributions, Filomat 32(2018), 179-786.

D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4(1981), 1-27.

G. Ghosh and P. Majhi, Certain results on almost Kenmotsu manifolds with conformal Reeb foliation, Commun. Korean Math. Soc. 33(2018), 261-272.

K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24(1972), 93-103.

B. O’Neill, Semi-Riemannian Geometry, Academic Press, Inc. NY 1983.

A. M. Pastore and V. Saltarelli, Generalized nullity distribution on almost Kenmotsu manifolds, Int. Elec. J. Geom. 4(2011), 168-183.

A. M. Pastore and V. Saltarelli, Almost Kenmotsu manifolds with conformal Reeb foliation, Bull. Belg. Math. Soc. Simon Stevin 21 (2012), 343-354.

R. Sharma, On the curvature of contact metric manifolds, J. Geom. 53(1995), 179-190.

Y. Wang, Three dimensional locally symmetric almost Kenmotsu manifolds, Ann. Polon. Math. 116(2016), 79-86.

Downloads

Published

2022-08-01

How to Cite

Dey, D. (2022). On The Ricci Symmetry of Almost Kenmotsu Manifolds. Tamkang Journal of Mathematics, 53(3), 229–238. https://doi.org/10.5556/j.tkjm.53.2022.3761

Issue

Section

Papers